# SDR DALA2018122187346

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,736 hours, 15,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTER CHORD INBOARD FLANGE AT BS1809.5 BULKHEAD OUTER CHORD(LH) FOUND 01EA CRACK AS MARK REPAIRED THE CRACK ON FORWARD OUTER CHORD INBOARD FLANGE AT BS1809.5 BULKHEAD OUTER CHORD (LP 0868844)
